# SDR SWAA012516

- Difficulty date: September 9, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 32,453 hours, 32,421 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851CM2
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) FEEL DIFF PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF.  FOUND LT AND RT PITOT PROBES LEAKING.  REMOVED AND REPLACED BOTH PITOT PROBES PER MM.
